# SDR AWXA200601622

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Part serial: NSN
- Condition: Cracked
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  C-17 CHECK - FUSELAGE SKIN CRACKED BS 727D + 14 INCHES S22R, BS 727D + 17 INCHES S22R, BS 727E + 7 INCHES, S24R, BS 727D + 6 INCHES, S24R, BS 727E + 17 INCHES S24R, BS 727D + 13 INCHES S23, BS 727D + 17 INCHES S23R, BS 727 E + 3 INCHES S23R.  REPAIRED FUSELAGE SKIN FROM  BS 727D + 6 INCHES - BS 727E + 17 INCHES S22R - S24R IAW AWA ER 03-5361-06257-ES1.
